# SDR USAA990899

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1064
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A ..25 INCH BY 2 INCH CHAFFED AREA AT STATION 1064, BL 0 FRAME.  DAMAGED BLENDED AND INSTALLED REPAIR DOUBLER PER TR 53-80-02.  (M)
